# SDR 08FDEA01685

- Difficulty date: April 30, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5755 · Spoilers
- Part: Spar
- Condition: Chafed
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS AND ABRASION ON NR 2 LT SPOILER OUTBOARD SPAR REPAIR PERFORMED BY CUT THE DAMAGED AREA AND INSTALLING A DOUBLER IAW RAS   70503484/017/2008 ISS, APPROVED BY EA 6-5771-115271.
